A Family of Binary Approximating Subdivision Schemes based on Binomial Distribution

  • Muhammad Asghar Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, Pakistan
  • Ghulam Mustafa Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, Pakistan.

Abstract

A simplest way is introduced to generate a generalized algorithm of univariate and bivariate subdivision schemes. This generalized algorithm is based on the symbol of uniform B-splines subdivision schemes and probability generating function of Binomial distribution. We present a family of binary approximating subdivision schemes which has maximum continuity and less support size. Our proposed family members P4, P5, P6, and P7, have C7, C9, C11 and C13 continuities respectively. In fact, we use Binomial probability distribution to increase the continuity of uniform B-splines subdivision schemes up to more than double. We present the complete analysis of one family member of proposed schemes and give a visual performance to check smoothness graphically. In our analysis, we present continuity, Holder regularity, degree of generation, degree of reproduction and limit stencils analysis of proposed family of subdivision schemes. We also present a survey of high continuity subdivision schemes. Comparison shows that our proposed family of subdivision schemes gives high continuity of subdivision schemes comparative to existing subdivision schemes. We have found that as complexity increases the continuity also increases. In the last, we give the general formula for tensor product surface subdivision schemes and also present the visual performance of proposed tensor product surface subdivision schemes.

Published
Oct 1, 2019
How to Cite
ASGHAR, Muhammad; MUSTAFA, Ghulam. A Family of Binary Approximating Subdivision Schemes based on Binomial Distribution. Mehran University Research Journal of Engineering and Technology, [S.l.], v. 38, n. 4, p. 1087-1100, oct. 2019. ISSN 2413-7219. Available at: <http://publications.muet.edu.pk/index.php/muetrj/article/view/1264>. Date accessed: 20 oct. 2019.
This is an open Access Article published by Mehran University of Engineering and Technolgy, Jamshoro under CCBY 4.0 International License